# SDR CALA9800945

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 955.091
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 11.25 INCH CRACK IN LONGERON 14R AT STA 955.091.  THE CRACKED SECTION OF LONGERON WAS CUT OUT IAW SRM 53-02, FIGURE 2.  LONGERON AND SPLICES WERE FABRICATED AND INSTALLED IAW SRM 51-10-4, 53-02, FIGURE 18, 51-10-3, 51-30-2, FIGURE 8, AND 51-30-5.
